On radial solutions of certain semi-linear elliptic equations

Mats Ehrnström

Research output: Contribution to journalArticlepeer-review

18 Citations (SciVal)

Abstract

We consider the semi-linear elliptic equation Delta u + f (x, u) + g (vertical bar x vertical bar)x center dot del u = 0, in some exterior region of R-n, n >= 3. It is shown that if f depends radially on its first argument and is nonincreasing in its second, boundary conditions force the unique solution to be radial. Under different conditions, we prove the existence of a positive radial asymptotic solution to the same equation. (c) 2005 Elsevier Ltd. All rights reserved.
Original languageEnglish
Pages (from-to)1578-1586
JournalNonlinear Analysis: Theory, Methods & Applications
Volume64
Issue number7
DOIs
Publication statusPublished - 2006

Subject classification (UKÄ)

  • Mathematics

Keywords

  • radial solution
  • nonlinear differential equation

Fingerprint

Dive into the research topics of 'On radial solutions of certain semi-linear elliptic equations'. Together they form a unique fingerprint.

Cite this